# SDR SWAA2025102314813

- Difficulty date: September 15, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BETWEEN BS 291.5 TO BS 294.5 AT LEVEL STRINGER 17R PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOC. BETWEEN BS 291.5 TO BS 294.5 AT LEVEL STRINGER 17R PASSENGER CABIN IAW SRM 51-10-02 ITEM 9,  SRM 51-40-02, DWG 141A8310 SHEET 25; REV.
